- -

Smoothness in some Banach Spaces of Operators and Vector Valued Functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Smoothness in some Banach Spaces of Operators and Vector Valued Functions

Show simple item record

Files in this item

dc.contributor.author Jorda Mora, Enrique es_ES
dc.contributor.author Zarco, Ana María es_ES
dc.date.accessioned 2021-01-09T04:32:34Z
dc.date.available 2021-01-09T04:32:34Z
dc.date.issued 2019 es_ES
dc.identifier.issn 0944-6532 es_ES
dc.identifier.uri http://hdl.handle.net/10251/158516
dc.description.abstract [EN] A well known criterion of Smulyan states that the norm parallel to.parallel to of a real Banach space X is Gateaux differentiable at x is an element of X if and only if there is x* is an element of S-X* which is w*-exposed by x in B-X* and that the norm is Frechet differentiable at x if and only if there is x* is an element of S-X* which is w*-strongly exposed in B-X* by x. We show that in this criterion B-X* can be replaced by a convenient smaller set, and we apply this extended criterion to characterize the points of Gateaux and Frechet differentiability of the norm in epsilon products of Banach spaces, extending previous work of Heinrich. As a consequence we get some results of smoothness of the norm in some Banach spaces of continuous and harmonic vector valued functions. es_ES
dc.description.sponsorship The research of the first author was partially supported by the project MTM2016-76647-P. es_ES
dc.language Inglés es_ES
dc.publisher HELDERMANN VERLAG, LANGER GRABEN 17, LEMGO, GERMANY, 32657 es_ES
dc.relation.ispartof Journal of Convex Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach spaces es_ES
dc.subject Frechet and Gateaux differentiability es_ES
dc.subject Epsilon products es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Smoothness in some Banach Spaces of Operators and Vector Valued Functions es_ES
dc.type Artículo es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-76647-P/ES/ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y ANALISIS TIEMPO-FRECUENCIA/ es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Jorda Mora, E.; Zarco, AM. (2019). Smoothness in some Banach Spaces of Operators and Vector Valued Functions. Journal of Convex Analysis. 26(2):515-526. http://hdl.handle.net/10251/158516 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://www.heldermann.de/JCA/jcacover.htm es_ES
dc.description.upvformatpinicio 515 es_ES
dc.description.upvformatpfin 526 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 26 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\398798 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record